Jump to content

Search the Community

Showing results for tags 'titinues'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I am in the last part of my withdrawal from Celexa (Citalopram). Recently (about 4 weeks ago) I did a reduction that was faater that I have been used to. Six weeks ago I did my usual 10% and the 2 weeks later I thought I was doing another 10% butt ended up doing a 15% by mistake. I have been using a commercial liquid formulation I am now at 0.45. A couple of weeks later i developed symptoms which (although relatively mild now) seem related to my digestion. I have been following a.low histamine diet for the most part (for about 4 years). I have had tinnitus during this time, mostly mild. I've also had a number of other sympoms that improved with diet. Right now every time I eat, I have what feels like sugar spike plus increased tinnitus and sinus congestion watery eys. I thought that there was a further dysregulation of my histamine sensitivity;However, I am reacting to some of the usual (low histamine) foods so I'm thinking there is something else involved. I also stopped a supplement that I was taking for optical nerve health (I have glaucoma). I was wondering whether I have Salicylate or other digestive issue. I also wonder about my sugar levels being affected. I'm wondering if anyone has any thoughts regarding this...i am thinking of consulting a nutritionist/chiropractor and get tested for food sensitivities. Also, wondering whether getting back to a small supplementation of Magnesium, fish oil (which were part of the suppplement I was taking) could be helpful? Any thoughts would be appreciated!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy